# SDR SWIA972248

- Difficulty date: December 19, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,475 hours, 41,049 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Flap Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON LANDING, UNABLE TO RESET.  REPAIRED BROKEN WIRE ON LEFT INBOARD FLAP CANNON PLUG.  CYCLED FLAPS SEVERAL TIMES.  OPS CHECK GOOD.
